# SDR REXA2016050200697

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 17,512 hours, 17,149 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH INFANT LIFE VEST & FLIGHT ATTENDANT LIFE VEST TORN.  R & R ONE EACH INFANT & FLIGHT ATTENDANT LIFE VEST IAW AMM 25-61-03 & IAW PA 25-096A.
